# SDR DALA1125503310

- Difficulty date: April 12, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z-PROFILE AT FR80, CRACKED, DAMAGED Z-PROFILE AT ZN 270, FR80 RT R & R IAW IAW SRM 51-42-11.  COMPLETED AND INSPECTED.  ASSOCIATED AA 5322-01022 ADDED FOR AC 3310.
